# SDR CA070201002

- Difficulty date: December 18, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Boeing 767-300
- Engine: Pwa R985AN14B
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 218371
- Condition: Dirty
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

(CAN) ON CLIMB (L ENG FUEL FILT) EICAS MSG. RETURNED TO DEPARTURE.  FUEL FILTER INSPECTED AND FOUND DIRTY.  (NO DEBRIS) TECH NOTED NOT TO THE EXTENT THAT WOULD CAUSE THE EICAS INDICATION.  FILTER REINSTALLED. LT ENG DIFFERENTIAL PRESS SW CONX FND CORRODED. CONX CLEANED  NR DIFF PRESS SW REPLACED. CKD SERV ON GRND RUN. REPEAT SNAG ON NEXT T/O. FILTER REPLACED AND CKD SERV ON HIGH PWR GROUND RUN.  (TC NR 20070201002)
